English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Partial magmatic bialgebras

MPS-Authors
/persons/resource/persons235032

Burgunder,  Emily
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235442

Holtkamp,  Ralf
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Burgunder, E., & Holtkamp, R. (2008). Partial magmatic bialgebras. Homology, Homotopy and Applications, 10(2), 59-81.


Cite as: http://hdl.handle.net/21.11116/0000-0004-28DF-5
Abstract
There is no abstract available